# SDR FDEA202110082487

- Difficulty date: October 8, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FLOOR PANEL AT STA 759 LBL75-759 IS DAMAGED (MARKED) FABRICATED NEW MAIN CARGO DECK FLOOR PANEL AT STA 759 LBL 75-759 PER FEDEX   DRAWING SRZ-25-005
